# SDR 9617343248

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Engine: Cfmint CFM565A3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vbv
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 2 ENGINE COMPRESSOR VANE MESSAGE ILLUMINATED.  ABORTED TAKEOFF AT 80 KNOTS.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED THE VBV ASSEMBLY AND 4 VBV DOORS, ENGINE OPERATIONAL CHECK GOOD.
